# SDR CALA2023082102590

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 84,584 hours, 9,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 414932
- Condition: Discharged
- Location: Llar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLAR EMER PWR SUPPLY M023 CAPACITY CHK FAIL REF HX NR WO.2032401, ORIG BY V920591 LLAR EMER PWR SUPPLY BATTERY PACK REPLACED AND INSTALLATION TEST RESULT NORMAL IAW AMM 33-51-06 ACCOMPLISHED BY MECH V920586, INSP V896992
